# SDR ASOA201000354

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,901 hours, 25,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18.0 INBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS FAILED NDT INSP.  REMOVED VERTICAL POST FS 409+128, RBL 18 INBD SIDE LOCATED AND DRILLED NEW POST IAW SRM 51-42-06. NEW INBD POST REQUIRES INSTALLATION.  INSTALLED NEW INBD POST FS 409+128 LT IAW SRM AND REO 601R-53-41-889.  POST REQUIRES EDGE SEAL AND PAINT TOUCH UP.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REVISION A.  POST REQUIRES EDGE SEAL & PAINT.  EDGE SEALED POST IAW AMM 51-23-00-390-804 & PAINTED POST IAW SRM 51-25-01.
